FDA Warns of Cardiac Effect When Heart Drug Mixed With Hepatitis C Meds

FDA Warns of Cardiac Effect When Heart Drug Mixed With Hepatitis C Meds … The dangerous slowing of the heart — called symptomatic bradycardia — can occur when amiodarone is taken with the hepatitis C drugs Harvoni (ledipasvir/sofosbuvir) or Sovaldi … Continue reading

What are possible medicine that can cure or reduce the effect of hepa-B virus in our body?

Question by DTJR79: What are possible medicine that can cure or reduce the effect of hepa-B virus in our body? Best answer: Answer by Ray L Treatment Acute hepatitis B infection does not usually require treatment because most adults clear … Continue reading

Do/can children develop a fever after vaccinations as a side effect a week later?

Question by Traci J: Do/can children develop a fever after vaccinations as a side effect a week later? My 2 yr. old daughter received vaccinations that she was behind on, they included mmr, chicken pox, flu, etc. last week, and … Continue reading